# SDR UPS06846123

- Difficulty date: January 4, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 67,854 hours, 25,446 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT AFT EMERGENCY EXIT AFT SEAL CRACKED AT 2 PLACES 6" BELOW UPPER CORNER.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 53-02 -00 FIG 009A AND DWG 5755980.
